# SDR USAA2013012400011

- Difficulty date: December 31, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534712420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, Y1589.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Y1589 TYPICAL REPAIR 320-2528-10-0011E.
